Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Pink Q

Adapalene 0.3 Gel Causing Severe Acne? :(

Recommended Posts

Hello everyone,

I am just so heart-broken right now because of my severe acne. I used to have moderate acne which suddenly got worse. My derm prescribed Adapalene 0.3 gel for me around 3-4 weeks ago, and since then, my acne got dramatically worse. It's just so severe that I feel like I start to develop anxiety now.

What do you think? Do I just have a horrible initial breakout or is this a severe reaction to the gel? :((

Link to comment
Share on other sites

Make a derm appt if you feel your skin is reacting very badly to the medication. It's standard to give your skin at least 3 months on a new treatment before deciding whether or not you should keep up with it or ditch it for something new. I am unsure if you can have an IB with a cream, I thought it was only with oral medication, hopefully someone else can answer this.

Link to comment
Share on other sites

It is quite possible to break out badly with a retinoid within the first 3 months. If it is getting bad, maybe your derm can prescribe an antibiotic.

Link to comment
Share on other sites

Overall, Adapalene made my acne way worse in the 9 months I was on it. Now I'm on Accutane. If it's really bad, don't make the mistake I made - go get Accutane again if you think it'll help.

Thank you for sharing your experience w/ me. I was on Accutane for 2 weeks, but I suddenly started to have anxiety. That's why I stopped the treatment and got prescribed Adapalene instead. I don't know whether it's a good idea to retry Accutane again. I'll ask my derm on Monday.

Link to comment
Share on other sites

For some odd reason Differin made my skin x10 worse and permanently super oily,even after quitting it.

It is one of the reasons of why i went on accutane.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×